Article citationsMore>>

Ureña, F., Benito, J. J., & Gavete, L. (2011). Application of the Generalized Finite Difference Method to Solve the Advection-Diffusion Equation. Journal of Computational and Applied Mathematics, 235, 1849-1855.
https://doi.org/10.1016/j.cam.2010.05.026

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top